Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

Our 27-year-old son took Tylenol PM last night and today we have been fighting with blood sugars of 28 and 54 and not able to keep it regular. Did that medicine cause this?

From Ask the Pharmacist

Tylenol PM (acetaminophen w/ diphenhydramine) are not contraindicated in diabetes and the long list of adverse reactions for each of the ingredients of this drug, do not list diabetes or blood sugar levels to be a problem. I would not think the Tylenol product is the cause. Has he been eating properly? Is there an infection or some other medical condition that may be the cause of these low blood sugars. Please make sure that his physician is aware of this situation.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.